Topic Options
#15383 - 07/18/05 12:31 AM Accutane and Depression
Christina Offline
Junior Member

Registered: 07/17/05
Posts: 1
Loc: Kaukauna, Wi, 54130
I was on accutane about 2 years ago and about 1 month after being on the drug I started to become depressed. My doctor took me off the drug as a precaution, however, after going off it increased to the point that I was suicidal. I have been depressed now for the past 2 years and have been in the hospitals and on many different medications. I know that this is a side effect of accutane and I was wondering if there was any drug that anyone knows that would help me...or anything that would help me? Any reply is greatly appreciated..thank you in advance.
_________________________
Christina

Top
#15384 - 07/18/05 04:53 AM Re: Accutane and Depression
ShaunaJ Offline
Member

Registered: 07/29/03
Posts: 233
Loc: Ogden,Utah
I am not a big fan of any drug for depression. My husband has tried tons and they all have had bad side effects. I know not everybody will suffer the same side effects from the same drug either. We have found though out off all the depression drugs he has tried wellbutrin has been the best. I have not seen any side effects from this drug either. I would also look into counseling, sometimes talking about things with somebody can help also. Hope you can find something to help I know my husband has a hard time doing even simple tasks around the house when he is depressed.

Shauna
_________________________
Shauna Johnson
Independant Consultant
Cookie Lee Jewelry
"Choose a job that you LOVE and
you'll never WORK a day in your life!"

Top

Moderator:  Laura Phillips 

Copyright 2012 Ichthyosis Information